# SDR FOTR/20198/13818

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENTS 2EA AT LT INBD FORE FLAP LOWER SURFACE 62" FROM INBD EDGE.  REMOVED DAMAGE SANDED, CLEANED, AND PREPPED AREA IAW SRM 51-40-20. FABRICATED DOUBLER 6" X 9" FROM 2024-T3 .016, PO 9007046 IAW 51-40-20.CLEANED, SEALED, FINISHED REPAIR IAW SRM 51-40-20.
